Frobenius submanifolds

Strachan, I.A.B. (2001) Frobenius submanifolds. Journal of Geometry and Physics, 38(3-4), pp. 285-307. (doi: 10.1016/S0393-0440(00)00064-4)

Full text not currently available from Enlighten.

Publisher's URL:


The notion of a Frobenius submanifold — a submanifold of a Frobenius manifold which is itself a Frobenius manifold with respect to structures induced from the original Frobenius manifold — is studied. Two-dimensional submanifolds are particularly simple. More generally, sufficient conditions are given for a submanifold to be a so-called natural Frobenius submanifold. These ideas are illustrated using examples of Frobenius manifolds constructed from Coxeter groups, and for the Frobenius manifolds governing the quantum cohomology of CP2 and CP1 X CP1.

Item Type:Articles
Glasgow Author(s) Enlighten ID:Strachan, Professor Ian
Authors: Strachan, I.A.B.
Subjects:Q Science > QA Mathematics
College/School:College of Science and Engineering > School of Mathematics and Statistics > Mathematics
Journal Name:Journal of Geometry and Physics
Published Online:09 May 2001

University Staff: Request a correction | Enlighten Editors: Update this record